MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION STRETCHER; STRETCHER, WHEELED
Model Number P8040G
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician to report the trauma stretcher frame brake casters were not holding.The bed was located at the account.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23804731
Report Number3006697241-2025-00336
Device Sequence Number7621819
Product Code FPO
UDI-Device Identifier00887761000995
UDI-Public(01)00887761000995(11)090803
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K961437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP8040G
Device Catalogue NumberP8040G000140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown